Purchase this article with an account.
B. P. Marr, Y. P. Gobin, D. H. Abramson; Spontaneously Resolving Peri-Orbital Erythema and Ciliary Madarosis Following Intra-Arterial Chemotherapy. Invest. Ophthalmol. Vis. Sci. 2010;51(13):1580.
Download citation file:
© ARVO (1962-2015); The Authors (2016-present)
To describe a clinical finding seen in patients undergoing intra-arterial chemotherapy.
A retrospective review of 69 eyes receiving intra-arterial chemotherapy over a three-year period. Charts and photographs of 69 consecutive cases were reviewed and data was collected on patients with clinical evidence of periocular erythema following the procedure.
A blanching erythematous and edematous rash was noted in 16 % 11 of 69 eyes following intra-arterial chemotherapy. The rash extended into the region of the supertochlear and medial marginal artery distribution on the ipsilateral side of the intra-arterial chemotherapy. All rashes spontaneously resolved within three months of their last intra-arterial chemotherapy.
Periocular erythema and swelling is a self-limited clinical finding associated with intra-arterial chemotherapy in a small number of patients.
This PDF is available to Subscribers Only